# SDR A6WA201744768

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 31,343 hours, 30,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Shim
- Part number: 601R35235
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM SHIM AT BS 617 BETWEEN RBL9 AND LBL9 CORRODED. REPLACED.
